# SDR FDEA201203201037

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N4002132
- Part serial: A20188
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 10 INNER COVE SKIN CRACKED AT INBD TRACK FITTING.  REPLACED IAW DWG 114N4075 AND IAW SRM 51-40-02.
